MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE 18X1-1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE 18X1-1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305196
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that the needle is warped.It will not luer-lock into syringe.During use.No patient harm.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Pr 14189601 follow up for device evaluation.The customer reported that the needle was warped and would not luer lock into the syringe.To support the investigation, one needle in an opened blister, a 3ml syringe in an opened blister, and three photographs were received for evaluation by the quality team.Visual inspection identified no defects or imperfections at the needle hub or elsewhere on the needle.The needle assembled to the 3ml syringe without difficulty, and saline was drawn into and expelled from the syringe with no issues.No leakage was observed.The three photographs depict a packaging blister top web.A device history record review was completed for material number 305196, lot 5262158.The review did not reveal any quality issues during production that could have contributed to the reported condition.There were no related quality notifications.All processes and final inspections met specification requirements.No similar events have been reported to date for this lot.Based on the investigation, including analysis of the returned sample, the reported symptom could not be confirmed.

Brand Name
NEEDLE 18X1-1/2 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24313187
Report Number1911916-2026-00064
Device Sequence Number5650141
Product Code FMI
UDI-Device Identifier00382903051960
UDI-Public(01)00382903051960(11)250919(17)300930(10)5262158
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305196
Device Lot Number5262158
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer02/15/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date02/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown